# SDR UALA2012081304425

- Difficulty date: August 22, 2010
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 56,692 hours, 19,837 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1380, RBL 10 TO 13, FLOORBEAM CORRODED.  ACCOMPLISHED REPAIR PER EA PD57- 53-047 AND UAL EVA-80014.
